MAUDE Adverse Event Report: SCITON INC. MJOULE; POWERED LASER SURGICAL INSTRUMENT

SCITON INC. MJOULE; POWERED LASER SURGICAL INSTRUMENT
Model Number MJOULE
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On 2/13/2025: owner of the clinic reached out to sciton's clinical specialist requesting clinical treatment records on a patient.The provider stated that she had burned a patient with bbl heroic on bilateral arms.Patient followed post-care protocols and provided updated photos to the provider.Silvadene topical was applied to arms for several days post-treatment.
 
Additional Manufacturer Narrative
On 2/13/2025: the clinical treatment parameters were obtained through sciton iq.Settings utilized were skin type i-ii, 532 9j, 15ms, 15°c, 157 pulses, 7mm.The provider started with bases passes and stated that she was not getting results on "default settings", so she switched to spot treatment.She started spot treatment with the 7mm, 532 nm then switched over to the 15x15 mm crystal.The provider stated that she did multiple pulses over areas when she was spot treating.After the treatment, recommended patient to keep the area moist with an occlusive, clean, and avoid all sun exposure.The provider stated that she ordered silvadene for the patient.The provider will re-evaluate area 6 weeks after arms have healed.On 2/14/2025: photo updates provided by provider.On 2/15/2025: photo updates provided by provider.On 2/18/2025: photo updates provided by provider.On 2/21/2025: sciton's clinical specialist talked to the provider on phone and received update on the patient.Sciton's clinical specialist offered a virtual didactic, however, the provider stated she would like one but is busy.Sciton's clinical specialist discussed that the cumulative fluence was high and went over body protocols again over the phone call.On 2/25/2025: photo updates provided were provided by the provider.The provider stated that she had the patient start using is clinical serum.On 3/10/2025: sciton's clinical specialist checked in with the provider.Photo updates were provided.Per photos, there was redness on patient's arms, but it is healing well.The provider stated that the patient is being diligent with post-care.

Brand Name
MJOULE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer (Section G)
SCITON INC.
925 commercial street
palo alto CA 94303
Manufacturer Contact
jay patel
925 commercial street
palo alto, CA 94303
6504939155
MDR Report Key21602290
Report Number2953696-2025-00043
Device Sequence Number11855541
Product Code GEX
UDI-Device Identifier00863249000329
UDI-Public0863249000329
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMJOULE
Device Catalogue Number1500-020-70
Device Lot Number52851
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale